# SDR SWAA2021090303014

- Difficulty date: August 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A75022
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS756 - BS763 RBL21 WL157. ; / REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 757- BS763 RBL21 WL157; P/N 143A7502-1 IN AREA 0.5''X0.3''X0.018'' DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR. 4.A.(2) FIG. 103. TOOL USED: DIAL DEEP GAGE ID:ATS2452; DUE: 06/2022; [04] CORRECTED MEASUREMENTS; [05] CORRECTED: REMOVED CORROSION FROM FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 757- BS763 RBL21 WL157; P/N 143A7502-2 IN AREA 0.5''X0.3''X0.018'' DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR. 4.A.(2) FIG. 103. TOOL USED: DIAL DEEP GAGE ID:ATS2452; DUE: 06/2022LOCATED AND DRILLED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 757- BS763 RBL21 WL157; SRM 51-40-05-OG-0.REMOVED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 727- BS 847 RBL21 WL157; P/N 143A7502-2 SRM 51-40-02-GO.APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW FLOOR TO SIDEWALL SUPPORT USING BAC1496-377 LOT 1462654-1 AT AFT CARGO BAY BS 727- BS 787 RBL21 WL157; PART # 146A7502-4 (ASSY 146A7502-2) IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02 AND DWG 146A7502 OK TO APPLY ONE COAT OF BMS 10-11 TYPE II ENAMEL (P/N BAC702GL).; [16] VERIFIED CORRECTIVE ACTION 15 PER SRM 51-20-01-0G-0 AND SOPM 20-41-02 AND DWG 146A7502 INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727-BS767 RBL21 WL157 IAW SRM 51-40-02-0G-0 AND DWG 146A7502
